# SDR GLBA2002034

- Difficulty date: March 16, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 19,462 hours, 22,666 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Motor
- Part number: 571302
- Part serial: 1063A
- Condition: Inoperative
- Location: Hyd System
- Part time: 995 hours, 996 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RELAY C/B POPPED, REPLACED HYDRAULIC MOTOR OPS CHECKED SYSTEM SATISFACTORY
